Kodai Mathematical Journal

Minimum moduli of weighted composition operators on algebras of analytic functions

Takuya Hosokawa

Full-text: Open access

Abstract

We study the minimum moduli of weighted composition operators on the disk algebra and the space of bounded analytic functions.

Article information

Source
Kodai Math. J., Volume 29, Number 2 (2006), 248-254.

Dates
First available in Project Euclid: 3 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1151936439

Digital Object Identifier
doi:10.2996/kmj/1151936439

Mathematical Reviews number (MathSciNet)
MR2247434

Zentralblatt MATH identifier
1116.47022

Citation

Hosokawa, Takuya. Minimum moduli of weighted composition operators on algebras of analytic functions. Kodai Math. J. 29 (2006), no. 2, 248--254. doi:10.2996/kmj/1151936439. https://projecteuclid.org/euclid.kmj/1151936439


Export citation